# SDR HNAA2018043000090

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 43,172 hours, 40,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.    PERFORMED AN EMERGENCY LIGHTS OPS CHECK IAW ERJ145 33-50-00.   CHECKED FOR VOLTAGE AT CONNECTORS,  VOLTAGE CHECKED GOOD.  CLEANED AND RESEATED THE CONNECTORS. OPS CHECKED GOOD.
